MathSciNet Relay Station
MathSciNet bibliographic data
MR1076179 (92a:13012) 13D45 (13C15 13H10 52B20)
Schäfer, Uwe; Schenzel, Peter Dualizing complexes of affine semigroup rings. Trans. Amer. Math. Soc. 322 (1990), no. 2, 561–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement